# SDR QXEA2012101901325

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING DRY BAY PANEL LANDING 621BT HAS CORROSION. REMOVED PANEL LANDING 621BT NUTPLATE CHANNELS IAW SRM 51-42-05-02-01. REMOVED CORROSION IAW REF RD 8/4-57-441. MIN REMAINING THICKNESS .155" FOUND OUT OF LIMITS IAW RD 8/4-57-441. HFEC INSPECTED BLENDS, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1.  FOUND BLENDS IN LIMITS IAW RD 8/4-57-1929.  APPLIED SURFACE PROTECTION IAW RD 8/4-57-441. REINSTALLED GANG CHANNELS IAW SRM 51-42-05-02-01.  APPLIED PRIMER AND SEALANT AS REQUIRED IAW SRM 51-25-40-02-01 AND AMM 51-23-16-390-801. COMPLIED WITH TC RD 8/4-57-1929/3.
